# SDR QXEA200501154

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 157,228 hours, 21,948 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: 94038
- Condition: Malfunctioned
- Part time: 14,109 hours, 19,987 cycles
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2272 - NR 1 DC GENERATOR CAUTION LIGHT ILLUMINATED FOLLOWED BY A NR 2 DC GENERATOR CAUTION LIGHT.  DUAL DC GENERATOR CHECKLIST WAS RUN.  LIGHT REMAINED ILLUMINATED.  MAINTENANCE REPLACED NR 1 AND NR 2 STARTER-GENERATORS IAW MTC 98-01-001.  PERFORMED FUNCITONCAL CHECK IAW AMM 24-31-00-720-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NR 2 STARTER/GENERATOR P/N 23088-008, S/N 95006, TSN 9929.1, CSN 14330 AND TSR 264.3.
